# SDR SWAA102731

- Difficulty date: May 11, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 74,343 hours, 56,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPSGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD BULLNOSE EMERGENCY EXIT LIGHT INOP AT ROW 8.  REMOVED AND REPLACED BULB PER MM.
